Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Gingival hives

Premium Questions

Dr. Vivek Chail MD

What causes hives? ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Kakkar S. MD

My nephew who is 7 had hives for 2 days, I gave him Benadryl and they have gone away. Do I need to take him to the Dr. now? ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Rovena Murati MD

I'm taking a PPI and also nicorette lozenges. I've broken out i hives . How do I know which is he culprit ? ... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)
Dr.    Jnikolla MD

I have a serious case of hives . What can I do? ... View answer

Answered by : Dr. Jnikolla ( Pulmonologist)
Dr. Kakkar S. MD

Can we cure Urticaria completely as I have to take one medicine daily to control this and I am not able to find out the exact reason of allergy? View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr. Sanjay Kumar Kanodia MD

My 17 year old son began taking Doryx a few weeks ago and has had hives for the past week. We discontinued the Doryx 3 days ago but he is still breaking out in hives. He hasn t been exposed to any new ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Parin N. Parmar MD

of hives from the allergy could have made the dots brighter or what the dots could be ? ... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr.    Kakkar S. MD

I have developed hives. They have been with me since August of 2013. Initially I thought it was stress, however after all or most stress factors were gone, I still had the hives. I went ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Dipti Singh MD

My husband keeps breaking out in hives that completly cover his body, his face and throat swells. He has to go to the ER to get a cocktail shot to stop it. He was prescribed hydrocodone ... View answer

Answered by : Dr. Dipti Singh ( Dentist)
Dr. Kathy Robinson MD

I have had outbreaks of hives almost every day for three weeks. I can make no connection to any environmental cause, food or new medication. One time I thought my bath was too hot; several other times I ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Mobile Questions and Answers

Dr. Shanthi.E MD

They may be due to an allergic reaction or Hives.

Dr. Benard Shehu MD

Hi i read your query and would like that hives may be caused by dehidration, because dehidration decrease immunity and so the herpes and urticaria develop.

Dr. Charu Bansal MD

Hello dear, Welcome to healthcaremagic. For hives , I usually advice my patients to take tab allegra in the morning and levocetrizine 5 mg nyt tym. I will also advise you following investigations: 1) complete...